# SDR UIEA2024080900814

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Loose
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA UNDER AFT GALLEY, STA 1602, LBL 37, FUEL TUBE WITH LOOSE( AREA UNDER AFT GALLEY, STA 1602, LBL 37, FUEL TUBE WAS INSTALLED CORRECTLY IAW AMM 28-25-05-404-042 & AMM 20-11-00-910-802 REV 142 DATE 22 APR 24, 25INLB WERE APPLIED S/N 1023906329 DUE DATE 16 NOV 24. NO FURTHER DEFECTS NOTED )
